# SDR SWAA2022020232003

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8601J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO FLOOR TO SIDE WALL SUPPORT STA 500C+12; RBL24; WL164 / FROM SIDEWALL SUPPORT REMOVED CORROSION PER SRM-53-00-53-1A-2; FOUND TO BE OUT OF LIMITS; REMOVED SIDEWALL SUPPORT PER SRM 51-10-02; SRM 53-00-53-2R-5. LOCATED AND DRILLED PER SRM 53-00-53-2R-5 REPAIR 5; CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-20-01-04-0 SOPM-20-43-03; INSTALLED; PER SRM-51-40-02-0G-0; DWG 143A7505; DWG 143A7500
